Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal RASH ?? please help

Posted by ann72 on January 27, 2004, at 7:28:54

In reply to Re: Lamictal RASH ?? please help ann72, posted by CindyLou on January 26, 2004, at 23:33:09

Thanks for replying everyone. My rash is going away- so i dont know if was lamictal related or just what. I do check for rashes everyday, its been over a week since i started taking 25mg and tomorrow I'm suppose to go up- I will keep an eye out for problems. Im just hoping something will work for me.

Thanks
Ann


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ann72 thread:305084
URL: http://www.dr-bob.org/babble/20040127/msgs/305952.html